Alert archive / Indiana / Flash Flood Warnings in 2017

Flash Flood Warning 16, NWS Wilmington, OH

April 29, 20175 counties in Indiana; Boone County, Gallatin County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Apr 29, 2017, 7:51 AM EDT for 5 counties in Indiana; Boone County, Gallatin County, Kentucky. It was in force for 4 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 7:51 AM EDT (11:51 UTC)
Expired
Apr 29, 2017, 11:45 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:40 AM EDTHEAVY RAIN 1.04Logan, INRAIN MEASURED IN A 30-MINUTE SPAN.
Apr 29, 8:50 AM EDTHEAVY RAIN 2.61 E Napoleon, IN24-HR RAINFALL.
Apr 29, 9:15 AM EDTFLASH FLOOD2 S Brookville, INHIGH WATER REPORTED ALONG BLUE CREEK ROAD. TIME ESTIMATED.
Apr 29, 9:15 AM EDTFLASH FLOOD4 Sse Brookville, INA PORTION OF RIVER RD. WASHED OVER BY HIGH WATER. TIME ESTIMATED.
Apr 29, 9:27 AM EDTFLASH FLOOD2 N Patriot, INWATER FLOWING OVER BACK ROAD NEAR UPPER GOOSE CREEK.
Apr 29, 9:39 AM EDTHEAVY RAIN 2.11 Wnw Brookville, INSTORM TOTAL RAINFALL.
Apr 29, 9:51 AM EDTFLASH FLOODAurora, IN
Apr 29, 10:00 AM EDTFLASH FLOOD2 Ene Bright, INHIGH WATER OVER JAMISON RD. TIME ESTIMATED.
Apr 29, 10:00 AM EDTFLASH FLOOD2 Se Bright, INHIGH WATER REPORTED OVER SAND RUN RD IN EASTERN DEARBORN COUNTY. TIME ESTIMATED.
Apr 29, 10:00 AM EDTFLASH FLOOD5 Ne Aurora, INHIGH WATER ON US 50 NEAR GREENDALE RESULTED IN A WATER RESCUE OF AN INDIVIDUAL FROM A VEHICLE.
Apr 29, 10:00 AM EDTFLASH FLOODVersailles, INMULTIPLE CULVERTS WASHED OUT THROUGHOUT COUNTY. TIME ESTIMATED.
Apr 29, 10:15 AM EDTFLASH FLOODEse Vevay, INROAD CLOSED AND WATER IN LOWER LEVELS OF HOMES IN VEVAY. TIME ESTIMATED.
Apr 29, 11:03 AM EDTHEAVY RAIN 3.74Logan, IN24-HR TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 84 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1645 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
848 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

738 
WGUS51 KILN 291151
FFWILN
INC029-047-115-137-155-KYC015-077-291545-
/O.NEW.KILN.FF.W.0016.170429T1151Z-170429T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
751 AM EDT SAT APR 29 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Ohio County in southeastern Indiana...
  Southern Franklin County in southeastern Indiana...
  Ripley County in southeastern Indiana...
  Dearborn County in southeastern Indiana...
  Switzerland County in southeastern Indiana...
  Boone County in northern Kentucky...
  Gallatin County in northern Kentucky...

* Until 1145 AM EDT.

* At 749 AM EDT, radar indicated that thunderstorms had produced 
  heavy rain across the warned area. Up to 3 inches of rain has 
  already fallen. Thunderstorms are currently approaching from the 
  west. Another 1 to 2 inches of rain will be possible. Runoff from 
  this excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Batesville, Lawrenceburg, Greendale, Aurora, Brookville, Rising
  Sun, Bright, Hidden Valley, Burlington, Oakbrook, Union,
  Versailles, Milan, Vevay, Osgood, Warsaw, Dillsboro, Oldenburg,
  Shawnee and Moores Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3920 8544 3927 8530 3942 8530 3944 8482
      3911 8482 3911 8479 3915 8475 3912 8470
      3879 8465 3878 8466 3876 8478 3876 8500
      3875 8501 3876 8503 3870 8514 3869 8520
      3891 8520 3891 8544

$$

Haines
2 follow-up statements
904 
WGUS71 KILN 291506
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1106 AM EDT SAT APR 29 2017

INC029-047-115-137-155-KYC015-077-291545-
/O.CON.KILN.FF.W.0016.000000T0000Z-170429T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Franklin IN-Ripley IN-Dearborn IN-Switzerland IN-Boone KY-
Gallatin KY-
1106 AM EDT SAT APR 29 2017

...THE FLASH FLOOD WARNING FOR Ohio...southern Franklin...Ripley...
Dearborn...Switzerland...Boone and Gallatin Counties REMAINS IN
EFFECT Until 1145 AM EDT...

At 1102 AM EDT, local law enforcement reported that thunderstorms 
had produced heavy rain across the warning area. Some road culverts 
were washed out in Ripley county with road closures being reported 
in Dearborn and Switzerland counties. An individual also needed to 
be rescued from a flooded street in Dearborn county.

Some locations that will experience flooding include...
Batesville, Lawrenceburg, Greendale, Aurora, Brookville, Rising Sun,
Bright, Hidden Valley, Burlington, Oakbrook, Union, Versailles,
Milan, Vevay, Osgood, Warsaw, Dillsboro, Oldenburg, Shawnee and
Moores Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3920 8544 3927 8530 3942 8530 3944 8482
      3911 8482 3911 8479 3915 8475 3912 8470
      3879 8465 3878 8466 3876 8478 3876 8500
      3875 8501 3876 8503 3870 8514 3869 8520
      3891 8520 3891 8544

$$

Haines
983 
WGUS71 KILN 291543
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1143 AM EDT SAT APR 29 2017

INC029-047-115-137-155-KYC015-077-291552-
/O.EXP.KILN.FF.W.0016.000000T0000Z-170429T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Franklin IN-Ripley IN-Dearborn IN-Switzerland IN-Boone KY-
Gallatin KY-
1143 AM EDT SAT APR 29 2017

...THE FLASH FLOOD WARNING FOR Ohio...southern Franklin...Ripley...
Dearborn...Switzerland...Boone and Gallatin Counties WILL EXPIRE AT
1145 AM EDT...

The heavy rain has ended but an Areal Flood Warning is in effect.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3920 8544 3927 8530 3942 8530 3944 8482
      3911 8482 3911 8479 3915 8475 3912 8470
      3879 8465 3878 8466 3876 8478 3876 8500
      3875 8501 3876 8503 3870 8514 3869 8520
      3891 8520 3891 8544

$$

Haines

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 7:49 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 29, 7:49 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
749 AM EDT Sat Apr 29 2017

.SYNOPSIS...
Showers and thunderstorms will continue to develop today along a
slow moving warm front. Drier conditions are expected Sunday when
the warm front is forecast to be near Lake Erie. A strong cold
front accompanied by thunderstorms and gusty winds will push
through early Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front situated near the Ohio River is the focus for
thunderstorms development. Thunderstorms are resulting from
moisture transported on a 35 knot low level jet lifting over the
front in the presence of multiple mid level short waves. These
thunderstorms are forming in an environment containing little
to no surface based CAPE, while elevated CAPE is near 1000 J/KG.
Torrential rain and isolated damaging wind and large hail have
been occurring with the thunderstorms, which have been training
across the same locations. Radar estimates indicate over 2
inches of rain so far mainly near the Ohio River.

Models suggest the front will be lifting north across the area
today. Expect thunderstorms to continue to develop, and
torrential downpours will persist with the airmass holding 1.6
inches of PWAT. Will keep flash flood watch in effect through
11 am. Based on latest radar and model trends, have expanded
watch in area to include parts of Central Ohio including
Columbus.

Thunderstorms have generally weakened below severe limits early
this morning. However, daytime heating may allow more severe
cells to develop later this morning and this afternoon as
instability rise with daytime heating.

Temperatures will vary notably with respect to frontal position.
Highs are expected to reach the mid 80s far south, the mid 70s
near I-70, and the mid 60s far north.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Warm front will be north of the area near the Great Lakes
tonight through Sunday. Expect only a low chance for showers and
thunderstorms in this weather regime lacking deep moisture and
favorable forcing.

Southerly breezes in the warm sector will carry warmer
temperatures, with highs in the 80s forecast for all locations.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Strong cold front extending from well stacked low pressure will
move in from the west late Sunday night through Monday morning.
A band of showers and thunderstorm will develop along the front
and move across the area by Monday afternoon. Strong southwest
winds will usher in cooler temperatures behind the cold front,
with gusts reaching 40 mph Monday afternoon. For Tuesday, high
pressure is forecast to bring dry weather, and gradually
subsiding winds.

The next low pressure system is forecast to track into the Ohio
Valley Wednesday and Thursday, producing the likelihood for
showers. Shower chances will linger Friday under an upper trough
following the surface low.

Expected conditions at the surface and aloft point to a cooling
trend. Near normal highs in the upper 60s Monday will slip to
the lower 60s by Friday under cold advection, clouds and precip.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
Slow moving front is the focus for thunderstorms that will
continue to impact TAF sites with less than ideal flight
conditions. Improvement to VFR is expected by noon at southern
sites as the front lifts to Northern Ohio, carrying
thunderstorms with it. MVFR conditions accompanying the
thunderstorms will tend to persist until late afternoon at
northern sites closer to the front. Wind direction will vary
with frontal movement, with east winds becoming south by the end
of the forecast. VFR should prevail late in the forecast as
drier air arrives in the warm sector. South winds will gust over
20 knots at CVG near the end of their 30 hour TAF.

OUTLOOK...MVFR ceilings and visibilities with thunderstorms are
possible Sunday night and Monday. Wind gusts to 35 kt possible
Sunday into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 11 AM EDT this morning for OHZ042-
     051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 11 AM EDT this morning for KYZ089>100.
IN...Flash Flood Watch until 11 AM EDT this morning for INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Coniglio
AVIATION...Coniglio
Hazardous weather outlook, Apr 29, 5:12 AM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
512 AM EDT Sat Apr 29 2017

OHZ026-034-035-043>046-056-300915-
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking-
512 AM EDT Sat Apr 29 2017

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Today and Tonight.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-300915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-Clark-
Madison-Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
512 AM EDT Sat Apr 29 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few severe thunderstorms are possible, with primary threats of
large hail and heavy rainfall. Isolated damaging winds and an
isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 40 MPH are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 29, 4:55 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     2 N OSGOOD              39.16N 85.29W
04/28/2017                   RIPLEY             IN   LAW ENFORCEMENT

            TREE DOWN ON A POWERLINE BETWEEN OSGOOD AND NAPOLEON.
            TIME ESTIMATED BY RADAR.

&&

KC
Local storm report, Apr 29, 5:00 AM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
500 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            2 E VERSAILLES          39.06N 85.22W
04/28/2017                   RIPLEY             IN   LAW ENFORCEMENT

            HIGH WATER IN SEVERAL PLACES ALONG US 50. TIME ESTIMATED
            BY RADAR.

&&

KC
Special weather statement, Apr 29, 5:46 AM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
546 AM EDT SAT APR 29 2017

OHZ034-291015-
Mercer OH-
546 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MERCER COUNTY UNTIL 615
AM EDT...

At 546 AM EDT, radar indicated a strong thunderstorm over Geneva,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Rockford, Mendon, Chattanooga and Tama.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4066 8445 4053 8480 4073 8480
TIME...MOT...LOC 0946Z 242DEG 46KT 4060 8490

KC
Special weather statement, Apr 29, 6:10 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
610 AM EDT SAT APR 29 2017

INZ073>075-080-KYZ091-291045-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-Boone KY-
610 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT OHIO...RIPLEY...SOUTHERN
DEARBORN...NORTHWESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES UNTIL
645 AM EDT...

At 610 AM EDT, radar indicated a strong thunderstorm 9 miles north of
Madison, moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Batesville, Lawrenceburg, Aurora, Versailles, Milan, Osgood,
Dillsboro, Moores Hill, Wilmington, Pleasant, Manchester, Sunman,
Hartford, Rexville, Cold Springs, Avonburg, Farmers Retreat,
Friendship, Petersburg and Versailles Lake.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3929 8518 3907 8482 3883 8520 3892 8520
      3891 8544 3896 8545
TIME...MOT...LOC 1010Z 225DEG 39KT 3888 8536

AR
Special weather statement, Apr 29, 6:54 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington OH
654 AM EDT SAT APR 29 2017

INZ066-073-074-291130-
Franklin IN-Ripley IN-Dearborn IN-
654 AM EDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FRANKLIN...NORTHERN
RIPLEY AND NORTH CENTRAL DEARBORN COUNTIES UNTIL 730 AM EDT...

At 653 AM EDT, radar indicated a strong thunderstorm near Osgood,
moving northeast at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Batesville, Osgood, Oldenburg, Sunman, Metamora, St. Leon, Holton,
Napoleon, Huntersville, Ballstown, Penntown, Interstate 74 at State
Route 101, Peppertown, Otter Village, Lawrenceville and Saint Peter.

This includes I-74 in Indiana between mile markers 145 and 161.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3921 8542 3927 8530 3933 8530 3949 8513
      3933 8492 3906 8540 3919 8544
TIME...MOT...LOC 1053Z 224DEG 44KT 3920 8534

AR
Local storm report, Apr 29, 7:19 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HEAVY RAIN       3 W CHEVIOT             39.16N 84.67W
04/29/2017  M1.80 INCH       HAMILTON           OH   COCORAHS

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:14 PM EDTSevere Thunderstorm WarningILNFranklin, Ripley31 min
Apr 28, 8:28 PM EDTAreal Flood AdvisoryILNFayette, Franklin2 hr
Apr 28, 8:30 PM EDTSevere Thunderstorm WarningILNDearborn, Ripley30 min
Apr 28, 8:43 PM EDTAreal Flood AdvisoryILNDearborn, Ripley4 hr
Apr 28, 8:48 PM EDTAreal Flood AdvisoryILNUnion4 hr
Apr 28, 8:48 PM EDTSpecial Weather StatementILNUnion27 min
Apr 28, 8:52 PM EDTSevere Thunderstorm WarningILNDearborn38 min
Apr 28, 9:09 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley51 min
Apr 28, 9:14 PM EDTTornado WarningILNRipley15 min
Apr 28, 9:45 PM EDTAreal Flood AdvisoryILNDearborn, Ripley6 hr
Apr 28, 10:36 PM EDTSpecial Weather StatementILNOhio, Switzerland39 min
Apr 29, 6:10 AM EDTSpecial Weather StatementILNDearborn, Ripley35 min
Apr 29, 6:54 AM EDTSpecial Weather StatementILNFranklin36 min
Apr 29, 7:22 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Apr 29, 7:53 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley, Switzerland52 min
Apr 29, 7:54 AM EDTSpecial Weather StatementILNDearborn, Ripley36 min
Apr 29, 7:59 AM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley46 min
Apr 29, 8:02 AM EDTAreal Flood AdvisoryILNFayette, Franklin, Union4 hr
Apr 29, 8:22 AM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Switzerland38 min
Apr 29, 8:33 AM EDTAreal Flood AdvisoryILNDearborn4 hr
Apr 29, 11:40 AM EDTAreal Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland6 hr
Apr 28, 9:46 PM EDTSpecial Weather StatementILNBoone44 min
Apr 28, 9:55 PM EDTSevere Thunderstorm WarningILNBoone12 min
Apr 28, 10:20 PM EDTSpecial Weather StatementILNCampbell, Kenton40 min
Apr 28, 10:27 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton6 hr
Apr 28, 11:06 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more39 min
Apr 28, 11:41 PM EDTAreal Flood AdvisoryILNCampbell, Kenton, Pendleton6 hr
Apr 28, 11:43 PM EDTSpecial Weather StatementILNBracken, Pendleton32 min
Apr 29, 12:11 AM EDTSpecial Weather StatementILNMason34 min
Apr 29, 12:26 AM EDTSevere Thunderstorm WarningILNOwen49 min
Apr 29, 12:47 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Owen6 hr
Apr 29, 12:53 AM EDTSevere Thunderstorm WarningILNGrant, Owen, Pendleton52 min
Apr 29, 12:57 AM EDTSevere Thunderstorm WarningILNLewis48 min
Apr 29, 1:13 AM EDTAreal Flood AdvisoryILNGrant, Owen, Pendleton6 hr
Apr 29, 1:35 AM EDTFlash Flood WarningILNCarroll, Grant, Owen6 hr
Apr 29, 1:42 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson48 min
Apr 29, 2:13 AM EDTAreal Flood AdvisoryILNBracken6 hr
Apr 29, 2:26 AM EDTSevere Thunderstorm WarningILNLewis, Mason49 min
Apr 29, 2:42 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason6 hr
Apr 29, 2:59 AM EDTSevere Thunderstorm WarningILNLewis46 min
Apr 29, 3:01 AM EDTAreal Flood AdvisoryILNLewis6 hr
Apr 29, 3:01 AM EDTSpecial Weather StatementILNLewis29 min
Apr 29, 3:23 AM EDTAreal Flood AdvisoryILNBracken, Lewis, Mason, Robertson6 hr
Apr 29, 3:44 AM EDTFlash Flood WarningILNGrant, Pendleton4 hr
Apr 29, 7:29 AM EDTFlash Flood WarningILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Apr 29, 8:44 AM EDTFlash Flood WarningILNBoone, Campbell, Kenton4 hr
Apr 29, 8:48 AM EDTSpecial Weather StatementILNGallatin, Kenton27 min
Apr 29, 9:00 AM EDTAreal Flood AdvisoryILNCampbell, Pendleton4 hr
Apr 29, 10:24 AM EDTAreal Flood WarningILNCarroll, Gallatin, Owen3 hr
Apr 29, 12:42 PM EDTAreal Flood WarningILNCampbell3 hr

Nearby

Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.